Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Lincoln, IL

June 15, 2019Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2019, 9:10 PM CDT for Knox County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 9:10 PM CDT (02:10 UTC)
Expired
Jun 15, 2019, 10:00 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Knox County, IL

The radar

The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:37 PM CDTTSTM WND DMGMaquon, ILTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

887 
WUUS53 KILX 160210
SVRILX
ILC095-160300-
/O.NEW.KILX.SV.W.0085.190616T0210Z-190616T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
910 PM CDT Sat Jun 15 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Knox County in west central Illinois...

* Until 1000 PM CDT.

* At 909 PM CDT, a severe thunderstorm was located near Galesburg,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Galesburg, Abingdon, Knoxville, Elmwood, Wataga, Oneida, Yates
  City, Williamsfield, Altona, London Mills, Victoria, Maquon, Rio,
  Gilson, East Galesburg, Henderson, St. Augustine, Snake Den Hollow,
  Galesburg Airport and Dahinda.

This includes Interstate 74 between mile markers 34 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4115 8998 4072 8998 4071 8999 4072 9044
      4115 9044
TIME...MOT...LOC 0209Z 264DEG 40KT 4091 9047 

HAIL...0.88IN
WIND...60MPH
 
$$

25
3 follow-up statements
748 
WWUS53 KILX 160225
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
925 PM CDT Sat Jun 15 2019

ILC095-160300-
/O.CON.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
925 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR KNOX COUNTY...

At 925 PM CDT, a severe thunderstorm was located over Knoxville, or
near Galesburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Galesburg, Abingdon, Knoxville, Elmwood, Wataga, Oneida, Yates City,
Williamsfield, Altona, London Mills, Victoria, Maquon, Rio, Gilson,
East Galesburg, Henderson, St. Augustine, Snake Den Hollow, Galesburg
Airport and Dahinda.

This includes Interstate 74 between mile markers 34 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4115 8998 4072 8998 4071 8999 4072 9044
      4115 9044
TIME...MOT...LOC 0225Z 271DEG 34KT 4092 9027 

HAIL...1.00IN
WIND...60MPH
 
$$

25
258 
WWUS53 KILX 160237
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
937 PM CDT Sat Jun 15 2019

ILC095-160300-
/O.CON.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
937 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR KNOX COUNTY...

At 937 PM CDT, a severe thunderstorm was located over Gilson, or 13
miles southeast of Galesburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Knoxville, Elmwood, Wataga, Oneida, Yates City, Williamsfield,
Altona, Victoria, Maquon, Gilson, Snake Den Hollow and Dahinda.

This includes Interstate 74 between mile markers 52 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4115 8998 4072 8998 4071 8999 4072 9029
      4115 9029
TIME...MOT...LOC 0237Z 273DEG 36KT 4086 9014 

HAIL...1.00IN
WIND...60MPH
 
$$

25
097 
WWUS53 KILX 160300
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1000 PM CDT Sat Jun 15 2019

ILC095-160310-
/O.EXP.KILX.SV.W.0085.000000T0000Z-190616T0300Z/
Knox-
1000 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, north central and west central Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 4115 8998 4072 8998 4071 8999 4072 9029
      4115 9029
TIME...MOT...LOC 0300Z 264DEG 40KT 4088 8983 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:54 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 15, 8:54 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
854 PM CDT Sat Jun 15 2019

.UPDATE...
Issued at 853 PM CDT Sat Jun 15 2019

Next round of severe weather is quickly approaching the northwest
CWA, as a QLCS moves through northwest Illinois and down into
northern Missouri. Severe thunderstorm watch has been issued for
areas near/northwest of the Illinois River. PoP's have been
updated to reflect the latest timing of this system; the eastern
CWA will see a couple more hours of dry weather, before the line
arrives.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

An active short term forecast period is in store for much of
central and southeast IL for the next 24-36 hours. First of all, a
Tornado Watch is in effect along and east of I-57 - but south of
Champaign/Vermilion counties - into mid-evening. An MCV, from
early morning convection across MO, has shifted into central IL in
Christian/Shelby counties. This feature is expected to enhance
severe thunderstorm potential in eastern IL into early evening. A
convergent low level wind flow and increasing instability near a
boundary just south of I-70 will provide the focus for convection
as it slowly lifts northward. Effective shear parameters in this
same area will provide the potential for a few supercells into
early evening.

In addition, convective clusters from southern MN into central IA
are expected to form into an MCS this evening, and move toward the
IL River Valley from late evening through midnight. The heaviest
rainfall this evening into early Sunday morning is expected to be
south of a Beardstown-Lincoln-Danville line, where another inch or
so of rain is anticipated. Much of this area has already had 1 to
3 inches of rain since last night, so the Flash Flood Watch will
continue through 7 am Sunday.

Most of the shorter range models indicate that we may see a brief
break in the rain Sunday morning as a front/outflow from the MCS
pushes down toward I-70. However, various waves moving along this
boundary in a moderate westerly upper level flow will cause the
front to waver across central IL Sunday afternoon-evening,
resulting in yet another round of showers and t-storms.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

The story of the wavering frontal boundary looks like it will
continue through much of the upcoming week. The medium range
models may have their differences in exact timing of various
systems during the upcoming week, but one of the things they have
in common is the continuation of a nearly zonal flow. This will
keep a frontal boundary either in or very close to central/se IL,
which will provide the focus for daily chances of showers and
thunderstorms in most areas.

The exceptions will be along the IL River valley and toward the
I-55 corridor Tuesday/Tuesday night, and then again later on
Thursday when we may see a brief respite from the rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 542 PM CDT Sat Jun 15 2019

A warm front draped over the region will result in generally light
winds along with periodic precip chances and lower ceilings. This
evening, thunderstorms are ongoing across portions of Iowa and
Missouri. These storms are expected to congeal into a line and
move east across the central Illinois terminals late this evening
and overnight. The wind field will likely become disrupted in the
wake of the storms resulting in low confidence in pinning down a
prevailing wind direction. In addition, low end MVFR and IFR
ceilings are expected to overspread the region and persist through
around midday tomorrow, then lift to higher end MVFR.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT Sunday for ILZ041>057-061>063-
066>068.

&&

UPDATE...Geelhart
SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Deubelbeiss
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sat Jun 15 2019

ILZ027>031-036>038-040-162030-
Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Locally heavy rainfall is possible especially south of a
Rushville to Bloomington line.

Minor flooding will continue along the Illinois River from Henry
through Peoria, with moderate flooding from Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There is a chance of thunderstorms Sunday and Sunday evening, with
isolated thunderstorms possible Monday and Monday night. There is
a chance of thunderstorms again from overnight Tuesday night
through Thursday morning and again Friday afternoon and Friday
night. Moderate to locally heavy rain of 1 to 2 inches is
possible Wednesday and Wednesday night.

Minor flooding will continue along the Illinois River near Peoria
into the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ041-047>050-162030-
Cass-Mason-Menard-Morgan-Scott-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

Moderate flooding will continue along the Illinois River from
Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday, though thunderstorms should be more isolated on Tuesday.
Moderate to locally heavy rains over 1 inch will be possible
again Wednesday and Wednesday night.

Moderate flooding along portions of the Illinois River will
continue into the middle to later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ042>046-051>055-162030-
Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt-
Sangamon-Vermilion-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. Moderate to locally heavy rains over 1 inch will again
be possible Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ056-057-061>063-066>068-162030-
Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rainfall will occur at times,
with between 1 and 3 inches of rain possible by dawn Sunday which
could lead to flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms
with damaging winds Sunday afternoon into mid Sunday evening.
Moderate to locally heavy rainfall of 1 to 2 inches may occur
again Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

ILZ071>073-162030-
Clay-Lawrence-Richland-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rains could occur at time from
thunderstorms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms with
damaging winds Sunday afternoon into mid Sunday evening. Moderate
to locally heavy rainfall of 1 to 2 inches may occur again
Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

Deubelbeiss

In the hours before

Special weather statement, Jun 15, 4:40 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
440 PM CDT Sat Jun 15 2019

ILZ068-152200-
Crawford-
440 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAWFORD COUNTY UNTIL 500
PM CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinson, moving northeast at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Robinson, Palestine, Hutsonville, Flat Rock, Merom, Trimble and
Crawford County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch is in effect until 900 PM CDT for east central
Illinois.

LAT...LON 3891 8767 3902 8779 3911 8765 3910 8762
      3909 8762 3906 8757 3904 8758 3903 8757
      3900 8758 3899 8756 3899 8758 3897 8753
      3896 8751
TIME...MOT...LOC 2140Z 241DEG 44KT 3901 8766

Geelhart
Local storm report, Jun 15, 5:18 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/15/2019  M2.38 INCH       SHELBY             IL   MESONET

            RAINFALL OVERNIGHT AND THIS MORNING

0500 PM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/15/2019  M1.60 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

&&

25
Special weather statement, Jun 15, 5:45 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
545 PM CDT Sat Jun 15 2019

ILZ062-063-067-068-152330-
Jasper-Clark-Cumberland-Crawford-
545 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHEASTERN
JASPER...SOUTHERN CLARK AND SOUTHEASTERN CUMBERLAND COUNTIES UNTIL
630 PM CDT...

At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hazel Dell, or 15 miles east of Toledo, moving east at 30 mph.
Another strong storm was located about 5 miles east of Hidalgo, also
moving east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Casey, Hutsonville, Hazel Dell, Annapolis, West Union, Eaton, York,
Darwin, Orange, Yale, West York and Bellair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
and east central Illinois.

LAT...LON 3914 8766 3912 8763 3911 8765 3910 8762
      3909 8762 3907 8759 3909 8813 3929 8808
      3932 8760 3931 8762 3930 8760 3928 8761
      3925 8759 3925 8757 3922 8757
TIME...MOT...LOC 2244Z 269DEG 25KT 3920 8796

Geelhart
Local storm report, Jun 15, 7:15 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 E JACKSONVILLE        39.73N 90.22W
06/15/2019  M2.25 INCH       MORGAN             IL   MESONET

            24 HOUR TOTAL

&&

25
Local storm report, Jun 15, 7:16 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
06/15/2019  M2.20 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
06/15/2019  M1.00 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 SSW CHARLESTON        39.42N 88.21W
06/15/2019  M2.59 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SE TAYLORVILLE        39.50N 89.24W
06/15/2019  M1.07 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/15/2019  M1.02 INCH       COLES              IL   COCORAHS

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
06/15/2019  M1.20 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/15/2019  M1.45 INCH       EFFINGHAM          IL   CO-OP OBSERVER

1100 AM     HEAVY RAIN       AUBURN                  39.58N 89.75W
06/15/2019  M1.36 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

1200 PM     HEAVY RAIN       4 S CHARLESTON          39.43N 88.18W
06/15/2019  M4.00 INCH       COLES              IL   MESONET

            SINCE FRIDAY NIGHT

1250 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/15/2019  M2.08 INCH       COLES              IL   ASOS

            MEASURED IN THE LAST 6 HOURS.

1251 PM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
06/15/2019  M1.50 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL

0140 PM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
06/15/2019  M1.84 INCH       CLARK              IL   MESONET

0158 PM     HEAVY RAIN       NEOGA                   39.32N 88.45W
06/15/2019  M2.60 INCH       CUMBERLAND         IL   MESONET

0400 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
06/15/2019  M1.19 INCH       SANGAMON           IL   ASOS

            SINCE 1 AM

0400 PM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
06/15/2019  M1.17 INCH       MACON              IL   ASOS

            SINCE 1 AM

0500 PM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/15/2019  M1.60 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL

0500 PM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/15/2019  M2.38 INCH       SHELBY             IL   MESONET

            RAINFALL OVERNIGHT AND THIS MORNING

0700 PM     HEAVY RAIN       1 E JACKSONVILLE        39.73N 90.22W
06/15/2019  M2.25 INCH       MORGAN             IL   MESONET

            24 HOUR TOTAL

&&

25
Local storm report, Jun 15, 7:42 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
06/15/2019  M3.10 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningILXMason, Peoria, Tazewell39 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford34 min
Jun 15, 10:20 PM CDTTornado WarningILXTazewell25 min
Jun 15, 10:41 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford64 min
Jun 15, 11:13 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt47 min
Jun 15, 11:24 PM CDTTornado WarningILXMcLean15 min
Jun 15, 11:37 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningILXChampaign41 min
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott8 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXMorgan, Scott24 min
Jun 16, 1:40 AM CDTSpecial Weather StatementILXCumberland35 min
Jun 16, 1:51 AM CDTSpecial Weather StatementILXEffingham24 min
Jun 16, 2:01 AM CDTSpecial Weather StatementILXColes29 min
Jun 16, 2:15 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper45 min
Jun 16, 2:26 AM CDTSpecial Weather StatementILXJasper19 min
Jun 16, 2:49 AM CDTSpecial Weather StatementILXClay, Lawrence, Richland41 min
Jun 16, 3:24 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
Jun 16, 2:22 PM CDTSpecial Weather StatementILXRichland38 min
Jun 16, 2:49 PM CDTSevere Thunderstorm WarningILXJasper, Richland41 min
Jun 16, 3:16 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland44 min
Jun 16, 3:47 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Jun 16, 4:03 PM CDTSevere Thunderstorm WarningILXClay27 min
Jun 16, 4:27 PM CDTSevere Thunderstorm WarningILXRichland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.